Publicacions Matemàtiques

(Weak) compactness of Hankel operators on $\mathit{BMOA}$

Michael Papadimitrakis

Full-text: Open access

Abstract

We prove that the notions of compactness and weak compactness for a Hankel operator on $\mathit{BMOA}$ are identical.

Article information

Source
Publ. Mat., Volume 58, Number 1 (2014), 221-231.

Dates
First available in Project Euclid: 20 December 2013

Permanent link to this document
https://projecteuclid.org/euclid.pm/1387570398

Mathematical Reviews number (MathSciNet)
MR3161516

Zentralblatt MATH identifier
1303.47042

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15] 30H35: BMO-spaces 30H10: Hardy spaces

Keywords
Hankel operators boundedness compactness weak compactness Hardy spaces bounded mean oscillation logarithmic bounded mean oscillation

Citation

Papadimitrakis, Michael. (Weak) compactness of Hankel operators on $\mathit{BMOA}$. Publ. Mat. 58 (2014), no. 1, 221--231. https://projecteuclid.org/euclid.pm/1387570398


Export citation